# SDR UALA2012080704227

- Difficulty date: August 7, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 86,751 hours, 9,800 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1660 Rbl 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1660 RBL 30, MAIN DECK FLOORBEAM UPPER TEE LOWER SURFACE CORRODED AT SCREW HOLE.   REMOVED DAMAGE, INSTALLED FILLERS AND 2 REINFORCING ANGLES PER ECRA 5320-02087.  MAJOR REPAIR.
